ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Некоторые теоремы о сильно базируемых графах

Мосесян, К. М. (1972) Некоторые теоремы о сильно базируемых графах. ՀՍՍՀ ԳԱ Զեկույցներ, 54 (5). pp. 241-245.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
885Kb

Item Type:Article
Additional Information:Ուժեղ բազիսացվող գրաֆիկների վերաբերյալ մի քանի թեորեմներ։
Uncontrolled Keywords:Մոսեսյան Կ. Մ.
Subjects:Q Science > QA Mathematics
ID Code:3108
Deposited By:NAS Reports
Deposited On:01 Jun 2012 12:26
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page